File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Superposition of solitons and discrete evolution equations

TitleSuperposition of solitons and discrete evolution equations
Authors
Issue Date1994
PublisherKungliga Vetenskapsakademien. The Journal's web site is located at http://www.iop.org/EJ/journal/1402-4896/1
Citation
Physica Scripta, 1994, v. 50 n. 3, p. 233-237 How to Cite?
AbstractSolutions of differential-difference Korteweg-de Vries (KdV), modified KdV and generalized KdV equations are given in terms of theta functions. The dispersion relation is given in elegant, compact forms and the solutions consist of a sequence of solitons. A fully discrete or partial difference KdV equation is also treated. A new identity in theta function enables the elliptic function solution to be rewritten as a sum of solitons.
Persistent Identifierhttp://hdl.handle.net/10722/156409
ISSN
2015 Impact Factor: 1.194
2015 SCImago Journal Rankings: 0.295

 

DC FieldValueLanguage
dc.contributor.authorChow, Kwok Wen_US
dc.date.accessioned2012-08-08T08:42:19Z-
dc.date.available2012-08-08T08:42:19Z-
dc.date.issued1994en_US
dc.identifier.citationPhysica Scripta, 1994, v. 50 n. 3, p. 233-237en_US
dc.identifier.issn0031-8949en_US
dc.identifier.urihttp://hdl.handle.net/10722/156409-
dc.description.abstractSolutions of differential-difference Korteweg-de Vries (KdV), modified KdV and generalized KdV equations are given in terms of theta functions. The dispersion relation is given in elegant, compact forms and the solutions consist of a sequence of solitons. A fully discrete or partial difference KdV equation is also treated. A new identity in theta function enables the elliptic function solution to be rewritten as a sum of solitons.en_US
dc.languageengen_US
dc.publisherKungliga Vetenskapsakademien. The Journal's web site is located at http://www.iop.org/EJ/journal/1402-4896/1en_US
dc.relation.ispartofPhysica Scriptaen_US
dc.titleSuperposition of solitons and discrete evolution equationsen_US
dc.typeArticleen_US
dc.identifier.emailChow, Kwok W:kwchow@hku.hken_US
dc.identifier.authorityChow, Kwok W=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0028513850en_US
dc.identifier.volume50en_US
dc.identifier.issue3en_US
dc.identifier.spage233en_US
dc.identifier.epage237en_US
dc.publisher.placeSwedenen_US
dc.identifier.scopusauthoridChow, Kwok W=13605209900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats